# SDR FDEA202209212349

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 17,236 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52405
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK DAMAGED AT STA610 - STA632 LBL11 REPAIRED THE MDCC DAMAGED  SEAT TRACK AT STA610 - STA632 LBL11 PER B767 SRM53-00-  52-2R REPAIR9. THIS REPAIR IS A CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
